Search by Topic
Join our mailing list!
Thanks! You've been successfully signed up for the BTU newsletter!
September 23, 2013
Man has penis amputated after overdosing on Viagra to impress his girlfriend
COLOMBIA — A man from southern Colombia had to have his penis amputated after he allegedly overdosed on Viagra to impress his girlfriend.
The 66-year-old man from Gigante, Colombia, whose name has not been released, told a local newspaper that he intentionally overdosed on the erectile dysfunction medicine. He then is said to have suffered an erection for several days before being forced to seek medical advice.
When he sought medical help, doctors in Gigante referred the man to a medical facility in Neiva, where medical staff noted that the man's penis was inflamed and fractured. They informed the patient his only option was amputation so the inflammation and gangrene would stop spreading to other parts of his body.